Volume 12 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
Author Index – W
Wagner, Ryan
The firefighter problem for regular infinite directed grids
Waldron, Abigail
Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
Wales, Tyler
The vibration spectrum of two Euler-Bernoulli beams coupled via a dissipative joint
Walter, Benjamin
The left-greedy Lie algebra basis and star graphs
Walton, Chelsea
Explicit representations of 3-dimensional Sklyanin algebras associated to a point of order 2
Walton, Noah
A probabilistic heuristic for counting components of functional graphs of polynomials over finite fields
Wang, Hua
Functions of internal distance of trees
Patterns in colored circular permutations
Wang, Judy
RNA, local moves on plane trees, and transpositions on tableaux
Wang, Linhong
Computing indicators of Radford algebras
Wang, Linzhi
Congruence properties of $S$-partition functions
Wang, Xingting
Computing indicators of Radford algebras
Wang, Yunjiao
Relations between the conditions of admitting cycles in Boolean and ODE network systems
Wang, Zhiyu
Erd\H{o}s--Szekeres theorem for cyclic permutations
Ward, Abigail
Explicit bounds for the pseudospectra of various classes of matrices and operators
Ward, Bryan
Some conjectures on the maximal height of divisors of xn-1
Ward, Ryan
Some conjectures on the maximal height of divisors of xn-1
Warnberg, Nathan
Computing positive semidefinite minimum rank for small graphs
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Waruhiu, Steven
The sharp log-Sobolev inequality on a compact interval
Washington, Quintel
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Weber, Courtney
Statistical analysis of diagnostic accuracy with applications to cricket
Weber, Ryan
Merging peg solitaire on graphs
Weber, Tyler
Strong depth and quasi-geodesics in finitely generated groups
Weekes, Suzanne
The {C}enter for {I}ndustrial {M}athematics and {S}tatistics at Worcester Polytechnic Institute
Weinschelbaum, Ilan
Six variations on a theme: almost planar graphs
Weld, Ellen
Wells, John
An orbit Cartan type decomposition of the inertia space of $\mathrm{SO}(2m)$ acting on $\mathbb R^{2m}$
Wells, Kelsey
Growth functions of finitely generated algebras
Wertheim, Andrew
Gracefulness of families of spiders
Wesson, Elizabeth
Nonultrametric triangles in diametral additive metric spaces
Weston, Anthony
Nonultrametric triangles in diametral additive metric spaces
Westphal, Chad
Multiscale Adaptively Weighted Least Squares Finite Element Methods for Convection Dominated PDEs
Whetter, Brian
Tiling annular regions with skew and T-tetrominoes
Whieldon, Gwyneth
Polygonal Dissections and Reversions of Series
White, Emily
Prime vertex labelings of several families of graphs
White, Lewis
On the complexity of detecting positive eigenvectors of nonlinear cone maps
Whitfield, Sam
Sums of squares in quaternion rings
Whittemore, Alyssa
Prime vertex labelings of several families of graphs
Wiandt, Tamas
Coexistence of stable ECM solutions in the Lang-Kobayashi system
Wikner, Elena
Perimeter-minimizing pentagonal tilings
Wilcox, Elizabeth
Undergraduate research as a capstone requirement
Will, Laur
Bootstrap Techniques for Measures of Center for Three-Dimensional Rotation Data
Williams, Cassandra
Numerical secondary terms in a Cohen-Lenstra conjecture on real quadratic fields
Williams, Jared
Curves of constant curvature and torsion in the 3-sphere
Williams, Nicholas
Mathematical modeling of integrin dynamics in initial formation of focal adhesions
Williams, Nina
Equivalence classes of GL(p)\timesGL(q) orbits in the flag variety of gl(p+q, C)
Williams, Noah
Distribution of genome rearrangement distance under double cut and join
Williams, Tristan
An exploration of ideal-divisor graphs
Wilms, Robert
The family of ternary cyclotomic polynomials with one free prime
Wilson, Alice
On graphs for which every planar projection lifts to a knotted spatial embedding
Wilson, Andrew
Investigating root multiplicities in the indefinite Kac--Moody algebra $E_{10}$
Wilson, Brandon
Proof of the Planar Double Bubble Conjecture using Metacalibration Methods
Wilson, Glen
Symbolic computation of degree 3 covariants for a binary form
Wilson, Jason
Enhancing multiple testing: two applications of the probability of correct selection statistic
Wilson, Thomas
Prime labelings of generalized Petersen graphs
Wilson, Ulrica
AIM's Research Experiences for Undergraduate Faculty program
Winborn, Jessica
Statistical analysis of diagnostic accuracy with applications to cricket
Winchell, Adam
Envelope curves and equidistant sets
Wingo, Aaron
Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field
Woelk, Jamie
Rank disequilibrium in multiple-criteria evaluation schemes
Wolf, Jared
Wolf, Michael
Energy Minimizing Unit Vector Fields
Wolfe, Sally
Parity of the partition function and the modular discriminant
Congruences for Han's generating function
Wollkind, David
The behavior of a population interaction-diffusion equation in its subcritical regime
Wong, Helen
Presentations of Roger and Yang's Kauffman bracket arc algebras
Wood, Adam
A bijective proof of a $q$-analogue of the sum of cubes using overpartitions
Wood, Deborah
Woods, Kurt
Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field
Woods, Zerotti
Splitting techniques and Betti numbers of secant powers
Wootton, Aaron
Worden, William
Iterations of quadratic polynomials over finite fields
Wu, Brian
Trading cookies in a gambler's ruin scenario
Wyels, Cynthia
REU design: broadening participation and promoting success